Bao-Xing Chen ; Ji-Xiang Meng ; Wen-Jun Xiao - Some new optimal and suboptimal infinite families of undirected double-loop networks

dmtcs:377 - Discrete Mathematics & Theoretical Computer Science, January 1, 2006, Vol. 8 - https://doi.org/10.46298/dmtcs.377
Some new optimal and suboptimal infinite families of undirected double-loop networksArticle

Authors: Bao-Xing Chen 1,2; Ji-Xiang Meng 2; Wen-Jun Xiao 3

  • 1 Department of computer science [Zhangzhou]
  • 2 College of Mathematics & System Science [Xinjiang]
  • 3 Department of computer science [Guangzhou]

Let n, s be positive integers such that 2 ≤ s < n and s = n/2 . An undirected double-loop network G(n; 1, s) is an undirected graph (V,E), where V =Zn={0, 1, 2, . . . , n−1} and E={(i, i+1 (mod n)), (i, i+s (mod n)) | i ∈ Z}. It is a circulant graph with n nodes and degree 4. In this paper, the sufficient and necessary conditions for a class of undirected double-loop networks to be optimal are presented. By these conditions, 6 new optimal and 5 new suboptimal infinite families of undirected double-loop networks are given.


Volume: Vol. 8
Published on: January 1, 2006
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 262 times.
This article's PDF has been downloaded 389 times.